Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the application of the Borel-Cantelli lemma


Authors: K. L. Chung and P. Erdös
Journal: Trans. Amer. Math. Soc. 72 (1952), 179-186
MSC: Primary 60.0X
MathSciNet review: 0045327
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. Borel, Traité du calcul des probabilités et de ses applications, vol. 2, no. 1, Applications à l'arithmétique et à la théorie des fonctions, Paris, Gauthier-Villars, 1926.
  • [2] William Feller, An Introduction to Probability Theory and Its Applications. Vol. I, John Wiley & Sons, Inc., New York, N.Y., 1950. MR 0038583
  • [3] Kai-Lai Chung and Paul Erdös, On the lower limit of sums of independent random variables, Ann. of Math. (2) 48 (1947), 1003–1013. MR 0023010

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.0X

Retrieve articles in all journals with MSC: 60.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1952-0045327-5
Article copyright: © Copyright 1952 American Mathematical Society